# SDR WX0A2025101332601

- Difficulty date: October 10, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 54,813 hours, 35,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAILED EMG LIGHTS OPS TEST FOR LOCATION. / REMOVED AND REPLACED EPSU REF WO533105"
